# SDR SWAA2021111725197

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA; R/H SIDE 'Z' CHANNEL FROM STA#867 TO STA#887; SPOTS OF CORROSION AROUND FASTENER HOLES. REMOVED CORROSION AFT CARGO BILGE AREA R/HZ CHANNEL.  FOUND OUT LIMITS EXFOLIATION CORROSION AREA IAW SRM 51-10-02-0G-0 VERIFIED 1 PERFORMED UT THIKNESS INSP. ON REWORKED AREA @ AFT CARGO BILGE AREA R/H SIDE Z-CHANNEL IAW NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .026'. ORIGINAL THICKNESS 0.040'' AFTER REWORKED AREA MINIMUM MAT FOUND 0.026 MAT LOST 0.14'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAILS A, B, C, D, & E.  NEW Z-CHANNEL TO BE INSTALLED ON ITEM# TTQ004ECQV.
